I noticed that it seems a few of you may have begun using Effexor? Julie? Adam?
Just to update my story with Effexor…
I am on day 5 of Effexor “withdrawal” and it has been quite difficult. I was so pleased to have found a drug that stopped my vertigo but am now dealing with extreme withdrawal symptoms and will have to REALLY weigh my decision of ever taking it again. I did taper off slowly, yet after 5 days of no Effexor, am still feeling pretty significant brain zaps, motion sickness, weakness, emotional episodes and just overall crumminess. I even took a sick day from work today. I know that Effexor helped me stay vertigo free for over 6 months and for that I am thankful. I guess, at this point, I will just have to see how long it takes me to detox in order to determine how “worth it” this drug is.
I know that every person reacts differently to medications, I just wanted people who might be taking/researching this drug to be aware…
I would recommend staying on as low of a dose as possible.
I was only on 37.5. After 3 weeks of tapering from 25 to 12.5 to even 6… I am still having the withdrawal symptoms.
Cannot imagine what I would be feeling if I had been on a higher dose.
Best of luck to each of you.
I know this journey is a long and exhausting one.